MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VIDEO SYSTEM; VIDEO SYSTEM CENTER

SHIRAKAWA OLYMPUS CO., LTD. VIDEO SYSTEM; VIDEO SYSTEM CENTER
Model Number OTV-SI
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned and the evaluation found the lamp error was due to damage to the lamp a.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was observed that during the device evaluation, the video system had a lamp a error.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.New information added to the following fields: h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over ten (10) years since the subject device was manufactured.Based on the results of the investigation the root cause could not be identified; however, it is likely that a lamp a failure led to the malfunction.Olympus will continue to monitor field performance for this device.

Brand Name
VIDEO SYSTEM
Common Device Name
VIDEO SYSTEM CENTER
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18761199
Report Number3002808148-2024-01661
Device Sequence Number7907360
Product Code FET
UDI-Device Identifier04953170170461
UDI-Public04953170170461
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K954451
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberOTV-SI
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2024
Supplement Date Received by Manufacturer03/01/2024
Initial Report FDA Received Date02/22/2024
Supplement Report FDA Received Date03/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown